A New Efficient Method for Solving System of Fuzzy Volterra Integral Equations Based on Fibonacci ‎Polynomials

Document Type : Research Paper


1 Department of Mathematics, Hamedan Branch, Islamic Azad University, Hamedan, Iran.

2 Department of Computer Engineering and Information Technology, Hamedan University of Technology, Hamedan, Iran.


Here, based on the Fibonacci polynomials, a new collocation method is presented in order to solve the system of linear fuzzy Volterra integral equations of the second kind. By using this method, these systems are reduced to a linear system of algebraic equations that are easily solvable. Also, the existence of the solution and error analysis of the proposed method are discussed. Finally, in order to show the importance and application of the proposed method, we have used several illustrative examples. The method is computationally very attractive and gives very accurate results. Easy implementation and simple operations are the essential features of the Fibonacci polynomials.


[1] S. Abbasbandy, E. Babolian, M. Alavi, Numerical method for solving linear Fredholm fuzzy integral equations of the second kind, Chaos Solitons Fract. 31 (2007) 138-146.
[2] T. Allahviranloo, Sh. S. Behzadi, The use of airfoil and Chebyshev polynomials methods for solving fuzzy Fredholm integro-differential equations
with Cauchy kernel, Soft Computing 12 (2014) 1885-1897.
[3] T. Allahviranloo, P. Salehi, M. Nejatiyan Existence and uniqueness of the solution of nonlinear fuzzy Volterra integral equations,
Iranian Journal of Fuzzy Systems 2 (2015) 75-86.
[4] G. A. Anastassiou, Fuzzy mathematics: Approximation Theory,
Springer, Heidelberg. (2010).
[5] G. A. Anastassiou, S. G. Gal, On a fuzzy trigonometric approximation theorem of Weirstrasstype,
J. Fuzzy Math. 9 (2001) 701-708.
[6] K. Balachandran, K. Kanagarajan, Existence of solutions of general nonlinear fuzzy VolterraFredholm integral equations,
J. Appl. Math. Stochastic Anal. 3 (2005) 333-343.
[7] K. Balachandran, P. Prakash, On fuzzy Volterra integral equations with deviating arguments,
J. Appl. Math. Stochastic Anal. 2 (2004) 169-176.
[8] K. Balachandran, P. Prakash, Existence of solutions of nonlinear fuzzy Volterra-Fredholm integral equations,
J. Pure Appl. Math. 33 (2002) 329-343.
[9] A. M. Bica, Error estimation in the approximation of the solutions of nonlinear fuzzy Fredholm integral equations,
Info. Sci. 178 (2008) 1279-1292.
[10] H. Brunner, On the numerical solution of nonlinear Volterra-Fredholm integral equations by collocation method,
SIAM J. Numer. Anal. 27 (1990) 987-1000.
[11] S. S. L. Chang, L. Zadeh, On fuzzy mapping and control,
IEEE Trans. Syst. Man. Cybernet. 2 (1972) 30-34.
[12] D. Dubois, H. Prade, Operations on fuzzy numbers,
J. Syst. Sci. 9 (1978) 613-626.
[13] D. Dubois, H. Prade, Fuzzy Sets and Systems: Theory and Applications,
Academic Press, New York. (1980).
[14] C. F. Elmer, E. S. Van Vleck, A variant of Newton’s method for solution of travelling wave solutions of bistable differential-difference equation,
J. Dyn. Differ. Equ. 14 (2002) 493-517.
[15] R. Ezzati, A method for solving dual fuzzy general linear systems,
Appl. Comput. Math. 7 (2008) 235-241.
[16] S. Falcan, A. Plaza, On k-Fibonacci sequences

[17] M. A. Fariborzi Araghi, S. Noeiaghdam, Fibonacci-regularization method for solving Cauchy integral equations of the first kind, Ain Shams Eng J. 8 (2017) 363-369.
[18] R. Goetschel, W. Voxman, Elementary fuzzy calculus,
Fuzzy Sets Syst. 18 (1986) 31-43.

[19] M. K. Kadalbajoo, K. K. Sharma, Numerical analysis of singularly-perturbed delay differential equations with layer behaviour, Appl. Math. Comput. 157 (2004) 11-28.
[20] O. Kaleva, Fuzzy differential equations,
Fuzzy Sets Syst. 24 (1987) 301-317.
[21] J. P. Kauthen, Continuous time collocation method for Volterra-Fredholm integral equations,
Numer. Math. 56 (1989) 409-424.
[22] G. J. Klir, U. S. Clair, B. Yuan, Fuzzy set theory: foundations and applications,
Prentice-Hall Inc. (1997).
[23] N. Kurt, M. Sezer, polynomials solution of highorder linear Fredholm integro-differential equations with constant coefficients,
J. Franklin Ins. 345 (2008) 839-850.
[24] A. Kurt, Fibonacci polynomials solution linear differential integral and integro-differential equations with constant coefficients,
Graduate School of Natural and Applied Sciences. (2012).
[25] M. Ma, M. Friedman, A. Kandel, A new fuzzy arithmetic,
Fuzzy Sets Syst. 108 (1999) 83-90.
[26] M. Ma, M. Friedman, A. Kandel, Duality in fuzzy linear systems,
Fuzzy Sets Syst. 109 (2000) 55-58.
[27] E. H. Mamdani, Applications of fuzzy algorithms for simple dynamic plants,
Proc. IEE. 121 (1974) 1585-1588.
[28] F. Mirzaee, S. F. Hoseini, A Fibonacci collocation method for solving a class of FredholmVolterra integral equations in two-dimensional spaces,
Beni-Suef Univ J Basic Appl Sci. 3 (2014) 157-163.
[29] F. Mirzaee, S. F. Hoseini, Solving systems of linear Fredholm integro-differential equations with Fibonacci polynomials,
Ain Shams Eng J. 5 (2014) 271-283.
[30] M. Mizumoto, K. Tanaka, The four operations of arithmetic on fuzzy numbers,
Syst. Comput. Controls. 7 (1976) 73-81.
[31] M. Mizumoto, K. Tanaka, Some properties of fuzzy numbers,
Advances in Fuzzy Set Theory and Applications, North Holland. 14 (1979) 153-164.
[32] S. Nahmias, Fuzzy variables, Fuzzy Sets Syst. 1 (1978) 97-111.
[33] S. Nanda, On integration of fuzzy mappings,
Fuzzy Sets Syst. 32 (1989) 95-101.
[34] M. L. Puri, D. Ralescu, Fuzzy random variables,
J. Math. Anal. Appl. 114 (1986) 40-94.
[35] M. L. Puri, D. Ralescu, Differentials of fuzzy functions,
J. Math. Anal. Appl. 91 (1983) 552-558.
[36] S. Seikkala, On the fuzzy initial value problem,
Fuzzy Sets Syst. 24 (1987) 319-330.
[37] T. Sheverini, M. Paripour, N. Karamikabir, A new efficient method using Bernoulli polynomials to solve systems of  linear fuzzy Volterra integral equations,
JIFS. 34 (2018) 4113-4125.
[38] D. S. Watkins, Fundamentals of matrix computations,
John Wiley and Sons. 64 (2004) 123-141.
[39] H. C. Wu, The fuzzy Riemann integral and its numerical integration,
Fuzzy Sets Syst, 110 (2000) 1-25.
[40] F. M. Yu, H. Y. Chung, S. Y. Chen, Fuzzy sliding mode controller design for uncertain time-delayed systems with nonlinear input,
Fuzzy Sets Syst. 140 (2003) 359-374.

[42] L. A. Zadeh, The concept of a linguistic variable and its application to approximate reasoning, Inform. Sci. 8 (1975) 199-249.